# SDR CA131212006

- Difficulty date: December 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Fuse
- Part number: 106FU0180
- Condition: Open
- Location: Rt Dcpc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A BURNING ODOR IN THE ACFT DURING FLIGHT AND THE FMS CDU NR 2 WENT BLANK.  MAINTENANCE ARRIVED AND FOUND THE FMS CDU DID POWER UP BUT HAD THE MESSAGE FOR EXTERNAL USE.  THEY ALSO NOTED THE AMBER ICAS, ELECTRICAL FAULT, AND RT 
ESS BUS FAIL. THE RT ESS BUS WAS AMBER ON THE ELECTRICAL SYNOPTIC PAGE. THE CYAN ICAS, RT ENGINE MINOR FAULT, WAS POSTED ALSO. LANDED AT NORMAL DESTINATION. MAINTENANCE INSPECTED THE RDCPC AND FOUND THE F7 80 AMP FUSE BLOWN. UNABLE TO ACCESS THE MDC. RT CBP2 STUDS T1 AND T2 INSPECTED OK. TROUBLESHOOTING ON-GOING.  UPDATE, DEC 16/2013, DURING MAINTENANCE FOR TROUBLESHOOTING NR 2 FMS MX NOTED PRIOR TO STARTING THE APU THE "AMBER" RT ESS BUS FAIL AND "CYAN" ELECTRICAL FAULT CAS.  RT ESS BUS WAS NOT POWERED IAW THE ELECTRICAL SYNOPTICS PAGE. REPLACED THE F7 FUSE AND INSPECTED THE SPC, CB PANEL AND RT DCPC WIRES.  NOTHING ABNORMAL LOOKING AT DCPC OR BEHIND CREW CB PANEL DURING VISUAL INPSECTIONS. OPS CHECK GOOD.
